Subject: Levaquin GI side effects
Hi - I found this group looking for help and info for a friend. She was prescribed Levaquin for pneumonia, and within a few days had severe diarrhea, couldn't eat or drink anything, everything that she ate went right through her and felt like she had eaten broken glass.
She ended up in the hospital on IV's and improved somewhat, but even after more than a month is only now able to eat small amounts of rice milk and vegetable broth. She's had 5 doctors, GI series, colonoscopy, every test possible and still they cannot tell her what is wrong with her or how to fix it. They are supposing that she had a reaction to the Levaquin and it caused ulceration of the intestines, but no evidence of that was found on any test.
If anyone has any experience with these symptoms and knows of any treatment, I'd like to hear it. I'll check the recommended sites in the mean time, thanks for any and all suggestions.
Last Updated 7/16/04